Skip to content
My WebMD Sign In, Sign Up
rituximab
avatar
carolerobson posted:
My daughter has had a rituximab infusion 10 days ago, since then she has come off her previous biologic injectio,n steroids sulphozisodine etc, her RA is flaring causing pain and stiffness. Vanessa is going for the follow up infusion in 12 days.
Is it normal for RA symptoms to be worse after infusion before they get better?
Reply
 
avatar
NewportRILady responded:
She is at the build up stage. They are at the loading dosage. Give it time to load up in her system, but bring it to the drs. attn. The doc may of taken her off the steroids before the Rituximab has a chance to build up in her system.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Rheumatoid Arthritis infographic
Rheumatoid Arthritis is a debilitating condition that can cause inflammation and pain in the joints . In this infographic you will be ... More
Was this Helpful?
2 of 5 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.